MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO CORE RECIP SAW; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE

STRYKER INSTRUMENTS-KALAMAZOO CORE RECIP SAW; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Model Number 5400037000
Medical Device Problem Code Unintended Power Up (1162)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/18/2020
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the device unintentionally activated during testing prior to a procedure.  there was no patient involvement, no delay, no medical intervention, and no adverse consequences.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: d10, h3.Additional info h6.

Brand Name
CORE RECIP SAW
Common Device Name
DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10043307
Report Number0001811755-2020-01280
Device Sequence Number11403384
Product Code ERL
UDI-Device Identifier04546540401960
UDI-Public04546540401960
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K112593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5400037000
Device Catalogue Number5400037000
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/18/2020
Supplement Date Received by Manufacturer09/09/2020
Initial Report FDA Received Date05/11/2020
Supplement Report FDA Received Date09/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1